# SDR CA011019019

- Difficulty date: October 3, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 75000600
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NOSE LANDING GEAR (NLG) DID NOT COME DOWN AND THE WARNING MESSAGE "GEAR DISAGREE" WAS POSTED. THE CREW SELECTED THE MANUAL GEAR RELEASE HANDLE AND THE NLG CAME DOWN. THE AIRCRAFT LANDED WITH NO FURTHER ANOMALIE.MAINTENANCE: IT WAS FOUND THAT THE NLG SELECTOR VALVE WAS FAULTY, NLG SELECTOR VALVE WAS REPLACED AND TESTED SERVICEABLE PER THE AMM. AIRCRAFT HOURS: 10365, A/C CYCLES: 10456
